Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, i'm a 27 old male, I have red itchy (rash) spot on my chest also inside and around my ears, when I scratch it some white flakes appear. First it was a small dot on my chest then it grew larger everyday. When I apply hydracort 0.5% (hydrocortisone) cream on the rash disappears but as soon as I stop applying it, it resurfaces again. Also hair dandruff and hair fall appeared in the same time as this rash. My scalp became so itchy only when use a specific shampoo which has selenium sulfide, the dandruff and itchiness eases. Please look into my issue and help me diagnose my problem. Thank you.

3 Doctors Answered
It can be because of dermatitis/ eczema or allergy or dryness or fungal infection or psoaiasis etc. I need details of case n preferably pics of affected area. In the meanwhile follow this moisturize frequently. Coconut oil and glycerine are good options. Avoid sudden changes in temperature or humidity. Avoid sweating or overheating. Reduce stress. Avoid scratchy materials, such as wool directly in contact with skin. Avoid harsh soaps, detergents, and solvents. Be aware of any foods that may cause an outbreak and avoid those foods. For this homeopathic treatment is very effective for more details consult online.
1 person found this helpful
Hii, your complains are suggesting a diagnosis of seborrheic dermatitis. Please consult a dermatologist online by sending pictures or offline in person for proper diagnosis and management of your skin condition. Meanwhile, stop any oil application on your scalp as it may aggravate the skin issue.
1 person found this helpful
Hydrocortisone is a steroid and should be used with caution and only under medical supervision. I will suggest you one hair oil - mahabhringaraj hair oil should help you.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.